MathSciNet Relay Station
MathSciNet bibliographic data
MR1065952 (91i:30039) 30E25
Lakner, Mitja Finite order vanishing of boundary values of holomorphic mappings. Proc. Amer. Math. Soc. 112 (1991), no. 2, 521–527.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement